# SDR DALA2023071705742

- Difficulty date: July 11, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N825DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31936
- Aircraft time: 28,292 hours, 10,860 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2860631) CORROSION ON FLOOR BEAM RBL 21.5 STA 947.5 . FLOOR BEAM WAS REPAIRED IAW B737-900 SRM 53-70-51-2R-8 REV. 49.01.
